Electron. J. Diff. Eqns. Vol. 1995(1995), No. 06, pp. 1-14.
F. Leonetti & C. Musciano
Abstract: This paper deals with higher integrability for minimizers of some variational integrals whose Euler equation is elliptic but not uniformly elliptic. This setting is also referred to as elliptic equations with p,q-growth conditions, following Marcellini. Higher integrability of minimizers implies the existence of second derivatives. This improves on a result by Acerbi and Fusco concerning the estimate of the (possibly) singular set of minimizers.
Submitted September 20, 1994. Published June 7, 1995.
Math Subject Classification: 35J60, 49N60.
Key words: Regularity, weak solutions, minimizers, ellipticity, variational integrals.
Show me the PDF file (198 KB), TEX file, and other files for this article.
Istituto Nazionale di Alta Matematica Francesco Severi, Citt\`a Universitaria, Piazzale Aldo Moro 5, 00185 Roma, Italy